# SDR SWAA2021081095276

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS887 LBL5 WL165. ; / [01] REMOVED STRINGER CLIP AT AFT CARGO BAY BS887 LBL5 WL165 IAW SRM 51-10-02 ITEM 9.C; [02] LOCATED AND DRILL NEW STRINGER CLIP LOT# 1464337 AT AFT CARGO BAY BS887 LBL5 WL165 IAW SRM 51-40-05 REQUEST OK TO INSTALL; [03] VERIFIED LOCATING AND DRILLING OF CLIP PER SRM AND VERIFIED OK TO INSTALL.; [04] INSTALLED STRINGER CLIP AT AFT CARGO BAY BS 887 LBL5 WL165 IN ACCORDANCE WITH SRM 51-40-02-0G-0 AND DWG 147A0060.; [05] VERIFIED INSTALLED STRINGER CLIP AT AFT CARGO BAY BS 887 LBL5 WL165.; [06] VERIFIED INSTALLED STRINGER CLIP AT AFT CARGO BAY BS 887 LBL5 WL165.
